MathSciNet Relay Station
MathSciNet bibliographic data
MR1781154 (2001m:55024) 55P15 (55R10)
Crabb, M. C.; Sutherland, W. A. Counting homotopy types of gauge groups. Proc. London Math. Soc. (3) 81 (2000), no. 3, 747–768.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement